Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itching in private parts after sex. Observed black colour rash. No use of anti-fungal creams. Please advise.

Hello Doctor,
I am a man of 42 years old. I have a problem with my private parts itching at times alot most especially when I have sex. At times you feel as if there are small pins pricking you. You can also get some rush which can be black in colour.
I am worried now because this has finished now some time like 10 years. I have been using antifungul creams but it seems they have failed. So Dr help me.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have been having this itching sensation for a while now. I think it might be helpful to have anti-itch medications like avil before you have sex. However the cause of itching seems to be an infection probably fungal which needs to be treated to get rid of the infection. I believe that fluconazole is an effective medication for this condition and I commonly use it in my practice. I hope this helps. I believe you also need to visit with a doctor if you feel like things are actually getting worse so that the required laboratory tests for any UTIs/STIs are performed and appropriate treatment initiated.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor